MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. AUTOCLAVABLE CAMERA HEAD; ENDOSCOPE VIDEO CAMERA

SHIRAKAWA OLYMPUS CO., LTD. AUTOCLAVABLE CAMERA HEAD; ENDOSCOPE VIDEO CAMERA
Model Number OTV-S7H-NA-10E
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that while using the autoclavable camera head, the image did not appear when connected to a scope.The issue occurred during preparation for use and there was no patient harm associated with the event.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation but has not yet been received.The investigation is ongoing and follow-up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The issue occurred during preparation for use (function check).There was no delay and the procedure was completed with a similar device.There were no other devices replaced or involved with the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information provided by the customer: added to event description (b5): the issue occurred during preparation for use (function check).There was no delay and the procedure was completed with a similar device.There were no other devices replaced or involved with the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.It has been over 15 years since the subject device was manufactured, therefore, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the legal manufacturer's investigation, the root cause could not be identified.No further information related to the phenomenon, ¿no image when the video connector is connected¿, could be obtained.Olympus will continue to monitor field performance for this device.

Brand Name
AUTOCLAVABLE CAMERA HEAD
Common Device Name
ENDOSCOPE VIDEO CAMERA
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer Contact
masaharu hirose
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8-061
JA   961-8061
426422891
MDR Report Key15760479
Report Number3002808148-2022-03972
Device Sequence Number12305786
Product Code GCJ
UDI-Device Identifier04953170141805
UDI-Public04953170141805
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7H-NA-10E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer11/10/2022
12/21/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date11/11/2022
01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown